mental-health-icon
Anxiety attack
It's been 4 days on fluoxetine OD and escitalopram HS as prescribed. But since yesterday, my anxiety has been increased. I'm getting frequent anxiety attacks and a little dizzy and heavy head. Should I go to doctor for medicine change or I should continue?
44 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

I don't know why r u on two SSRIs for anxiety U need just one with a benzodiazepine for short term.Although SSRIs especially fluoxetine cause activation initially I suggest u to revisit your treating psychiatrist or consult here direclty for rationalization of your treatment 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are on wrong medicine, both fluoxetine and escitalopram are from same class,you need to be on one of these only, not both
Health Tips
consult me online on practo for further information
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It takes time, please wait
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.